Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space

Fehér, L and Görbe, TF (2016) Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space. Letters in Mathematical Physics, 106 (10). pp. 1429-1449. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
  • Fehér, L
  • Görbe, TF
Copyright, Publisher and Additional Information: © Springer Science+Business Media Dordrecht 2016. This is a post-peer-review, pre-copyedit version of an article published in Letters in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s11005-016-0877-z.
Keywords: integrable systems; Ruijsenaars–Schneider models; compact phase space
Dates:
  • Published: October 2016
  • Accepted: 1 August 2016
  • Published (online): 18 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jan 2019 13:16
Last Modified: 06 Feb 2019 13:59
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11005-016-0877-z
Related URLs:

Share / Export

Statistics